# SDR K11A2008112091510

- Difficulty date: February 12, 2007
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 58,969 hours, 72,762 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR UPPER CENTER FORWARD STOP FITTING VERTICAL BEAM WEB CRACKED AT TOOLING HOLE AT UPPER AREA VERIFIED BY HFEC.
